Doctor insights on:
Foot Deodorant Combin Medication
Yes: I just asked the dermatologist down the hall to make sure I provided you with a correct answer. Many people use dry sol but regular antiperspirant can be used as well. ...Read more
What can I do for my stinky feet? I have tried everything otc. The only thing that semi works is deodorant. My feet sweat horribly.
I sweat a lot under my arms and feet, often soak my shirt and socks. Using anti perspiration deodorant but it doesn't work. What's the problem? Solution?
My armpits, hands and feet sweat a lot and even clinical protection deodorant doesn't help my armpit sweat. Any suggestions?
My feet and palms of hands sweat profusely. I've tried deodorant spray but doesn't help. What causes this and what can I do to stop it.?
I was wondering if there's any medication to prevent sweating on the nose such as prescribed deodorant?
There are injection: Botox. Dermatologists do this under the arms. ...Read more
Foot throb: None that I can think of. Many medications can cause muscle soreness or joint pains but isolated to a foot, none that I know of. ...Read more
Athletes foot meds: The most effective medication for athletes foot is an anti fungal that is both bacteriocidal and bacteriostatic. ...Read more
I feel 3 days agotingling and numbness in the soles of the feet 'can bi deeprtion or anxiety? Or my medication?
Can memantin medication, make you feel extremely tired and unbalanced on your feet at 10 mg onice a day for a lady of 75?
Is it ok to use medication to get back on your feet for anxiety, with intention to make changes to eventually get off them? Don't want life long.
I use to be a drug addict and when I was high I smelled REALLY bad, and even though im clean now I still have bad odor I bye deodorants but don't work. But also im always thinking I smell. So can it be a mentally thing or physical??
Smell: Get yourself evaluated by a good ENT (Ear, Nose, and Throat) doctor to rule out any physiological abnormalities. ...Read more
Topical antifungal: Athlete's foot is a superficial fungal infection usually between the toes. Use any topical antifungal found in the foot care area of your pharmacy. The fungus that cause athlete's foot likes moisture. It also helps to never wear the same shoes 2 days in a row to give your shoes time to try out between wearings, always wear socks and if your feet sweat a lot, change your socks mid-day. ...Read more
No: You can use a topical & take a medication by mouth but you should not take multiple oral meds. ...Read more
Tingly and achey feet at night nearly everyday. 27 Fem. Healthy weight nosmoke 1-2 drinks/month no medications?
Possibly yes: There are many possible causes of numbness in the feet, but it can be seen as a medication side effect. Discuss the particular medications you are taking and your symptoms with your doctor. ...Read more
Antiperspirent: The condition is known as hyperhydrosis. Mild cases may respond to over the counter items. Rx medication is dryso. It is applied topically and can be quite effective at drying up the sweat glands in the affected areas. Effects are somewhat cumulative with improved results with prolonged use, to the pont that use can frequently be decreased once under control. ...Read more
Any: They are all equally effective, assuming you use them twice a day. Make sure to dry very well, especially between the toes. Wear cotton socks and put anti-fungal powder in the shoes. ...Read more
See below: Pain is your body telling you something is wrong. There are sprays and creams as well as cold packs, that can help ease the pain. But the pain is there for a reason. Don't ignore it if it is serious. ...Read more
Can these medication cause swelling feet : amlodipine 5 mg, hydrochlorot 12.5 mg. I have swelling feet since a month.
Yes. . but. . .: The most common side effect of Amlodipine is swelling in feet/legs. Not Hydrochlorothiazide--this is a diuretic (water pill) that also helps to lower blood pressure. HOWEVER, if your swelling were related to your Amlodipine, the swelling would be persistent/daily--not once a month. Swelling can also be weight-related, activity-related, weather-related, salt-intake related. . . ...Read more
Hey. Wat can I do bout my feet? Xrays amd blood test indicate nothing. Suffering bout 2 years now. Tried varied medications and Orthropedics
About what issue? No: Surprise about lack of benefit from X-Rays & blood tests which offer few clues & don't show most issues. How you utilize your feet commonly an issue; asking friends & others worthy of your trust to watch how you walk & run can likely help. A therapist experienced in McKenzie method would likely be able to help. Even a trial of drscholls. Com pressure sensing foot mapping kiosk & inserts might help. ...Read more
I am currently taking Ampheta S/Combo and both of my ankles and feet are swelling especially my left. Is the medication causing it? Thank you
Could be: Leg swelling is listed as one of the side effects. Watch your salt intake (can make worse) and elevate your legs. Call your doc and see if any change is recommended. If you have lip, tongue, or throat swelling, and/or shortness of breath, this is an emergency though and you need to go to the ER, if so. If you have pain in your calf this is also worrying and get seen for that now, too. ...Read more